MathSciNet Relay Station
MathSciNet bibliographic data
MR1806465 (2002h:32012) 32G15 (11F06 30F60 33E05)
Abe, Ryuji On correspondences between once punctured tori and closed tori: Fricke groups and real lattices. Tokyo J. Math. 23 (2000), no. 2, 269–293.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement